# SDR 95ZZZX5598

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6994B
- Make and model: Cessna T210M
- Aircraft serial: 21062868
- Engine: Cont TSIO520R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642360
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 3,034 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE CRANKCASE ON THE FORWARD LOWER PORTION OF NR 5 CYLINDER, RUNNING THROUGH THE LOWER FORWARD CYLINDER MOUNTING STUD.
